# SDR SWAA2022070117387

- Difficulty date: June 10, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 24L LOCATED BS540 AT FWD CARGO COMPARTMENT 2022-316956 / [01] EQUIPMENT P/N 45MG; S/N 130066701; DUE DATE 08-APR-23 WAS USED.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[03] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X1693P030456 DUE DATE 26-JAN-23.;[04] PERFORMED PERMANENT REPAIR STRINGER 24L BETWEEN BS 500D TO BS 540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 MATERIAL USED: ALUMINUM SHEET 7075-T0 0.050? P.O: 2021 139514 ANGLES (2 E/A) AND CHANNEL MATERIAL 7075-T0 0.056? P.O: 2022 102125 (CONVERTER TO 7075 T6) SEE INDIVIDUAL SIGNOFFS BELOW;[05] STEP 4 VERIFIED AND CORRECTIVE ACTION COMPLETED: ITEM RII PERFORMED PERMANENT REPAIR STRINGER 24L BETWEEN BS 500D TO BS 540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1 MATERIAL USED: ALUMINUM SHEET 7075-T0 0.050? P.O: 2021 139514 ANGLES (2 E/A) AND CHANNEL MATERIAL 7075-T0 0.056? P.O: 2022 102125 (CONVERTER TO 7075 T6)  SEE INDIVIDUAL SIGNOFFS BELOW.
